I have taken Lyrica off anf on for over a year and foun fit to be a wonderful drug,,it actually helped the first night I took it. I only wish my INS would pay for it so I could take it on a regular basis as taking it off and on is not a good thing to do. I have had some suicidal ideation with other meds but not the Lyrica although everyone differs. Good article great to keep everyone informed.
I was recently given this drug by my doctor to try and help manage my pain but have bee afraid to start it. What are the worst side effects and has anyone had a bad experience? I tried Neurontin and it made me feel terrible, dizzy and couldn't get off the bed. I would like to try it but am really scared, and I'm having surgery in a few weeks for something else and don't know if I should start this at this time.
I have depression and don't want it to get worse from these meds.
i've had pschotiv episodes and suicidal tendecys but i've been on lyrica for over a year now they think my episode was down to the parkinson drug i was on and took me off it, i find my fentanal patches make me depressed and tired but they do help with the pain but i get night swats and nightmares with it too.
I have Fibromyalgia, hardly do I ever get a break from the pain, some people I know with this have flare-ups but not me its with me every day...I tried Neurontin with no sucess from pain relief, the only side effect for me was weight gain and quite a bit of it, I discontinued use. Also, Lyrica has been mentioned I also, tried Lyrica got no relief just confusion and dizziness to the point of staggering,not a very good feeling so I didn't take this for very long. I'm a new member and enjoy reading everyones questions and entries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.